Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 88, NWS Nashville, TN

June 10, 2014Putnam County, White County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2014, 2:57 PM CDT for Putnam County, White County, Tennessee. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 2:57 PM CDT (19:57 UTC)
Expired
Jun 10, 2014, 3:30 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 102 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:06 PM CDTTSTM WND DMG6 Ne Sparta, TNMULTIPLE TREES DOWN
Jun 10, 3:11 PM CDTTSTM WND DMG4 Se Cookeville, TNMULTIPLE TREES DOWN AT JE BARTLETT ROAD AND HWY 70
Jun 10, 3:17 PM CDTTSTM WND DMG6 W Pleasant Hill, TNTREE DOWN BLOCKING THE CROSSVILLE HIGHWAY AT THE 8800 BLOCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 10:51 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WUUS54 KOHX 101957
SVROHX
TNC141-185-102030-
/O.NEW.KOHX.SV.W.0088.140610T1957Z-140610T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
257 PM CDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WHITE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 330 PM CDT

* AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR SPARTA...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPARTA...COOKEVILLE...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM TUESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3622 8533 3603 8525 3598 8526 3596 8526
      3585 8557 3599 8565 3600 8564 3602 8566
      3608 8570 3623 8538
TIME...MOT...LOC 1957Z 236DEG 30KT 3598 8554

$$

AL
1 follow-up statement
272 
WWUS54 KOHX 102019 RRA
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
319 PM CDT TUE JUN 10 2014

TNC141-185-102030-
/O.CON.KOHX.SV.W.0088.000000T0000Z-140610T2030Z/
PUTNAM TN-WHITE TN-
319 PM CDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN WHITE AND EASTERN PUTNAM COUNTIES...

AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR HAMPTONS CROSSROADS...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN PUTNAM COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3622 8537 3622 8533 3603 8525 3602 8526
      3596 8526 3589 8547 3611 8563 3615 8556
      3615 8554 3623 8539
TIME...MOT...LOC 2020Z 236DEG 30KT 3609 8534

$$

TB12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:53 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 10, 1:53 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
153 PM CDT TUE JUN 10 2014

.DISCUSSION...
UPPER LEVEL LOW MOVING VERY SLOWLY NORTHEASTWARD ACROSS MO THIS
AFTERNOON. SFC LOW STACKED NICELY JUST BELOW IT. GOOD MID LEVEL
JET ORIENTED DIRECTLY OVER THE MID STATE WITH SOME APPARENT
DIFFLUENCE ABOVE. THIS IS ALL HELPING TO PRODUCE SHOWERS AND
THUNDERSTORMS...A FEW SEVERE. LCL LEVELS ARE RATHER LOW AND RADAR
HAS INDICATED ROTATION WITH SOME OF THESE CELLS OVER OUR EASTERN
AREAS. DIFFLUENCE AND SPEEDS ALOFT ARE APPRECIABLE AND WE EVEN
RECEIVED A LARGE HAIL REPORT AN HOUR OR SO AGO. MOVING
FORWARD...WILL BEGIN TO CLEAR SOME OF OUR WESTERN COUNTIES FROM
THE WATCH AS THEY ARE NOW WITHIN THE RAIN COOLED SECTOR.

WILL FIRST ADDRESS THE FLOOD WATCH. WILL ELECT TO EXTEND THE FLOOD
WATCH THROUGH 7 AM WED MORNING. AS MENTIONED PREVIOUSLY...THE MAIN
SYSTEM IS STILL LOCATED BACK ACROSS MO. HRRR SHOWS ANOTHER SWATH OF
MOISTURE WILL DEVELOP ACROSS NRN MS AND NRN AL TOWARD 01Z. THIS AREA
OF MOISTURE WILL THEN SPREAD NORTHEAST AND ACROSS THE WATCH AREA.
EMBEDDED HEAVIER CONVECTIVE CELLS WILL AGAIN BE POSSIBLE AND THUS
THE REASON FOR THE TEMPORAL EXPANSION. AS FOR AN AREAL
EXPANSION?...TODAYS HEAVIER CELLS WERE RATHER PROGRESSIVE WITH THERE
EASTWARD MOVEMENT. THEREFORE...NO NEED TO EXPAND THE COVERAGE AREA.

AS FOR SEVERE POTENTIAL WITH THE UPCOMING OVERNIGHT CONVECTION?....
LOWER LEVELS WILL BE RAIN COOLED. BUT...SHEAR VALUES WILL BE ON THE
INCREASE AS THE SFC BOUNDARY MOVES CLOSER TO US. FURTHERMORE...JET
ENERGY WILL MOVE EASTWARD BUT AT A VERY SLOW CLIP. STRONG TO SEVERE
STORMS WILL AGAIN BE POSSIBLE OVERNIGHT.

ON WEDNESDAY...TROUGH AXIS TO REACH THE AREA IN THE AFTERNOON.
DYNAMICS WILL SHIFT FURTHER NORTH AND EAST AND WEAKEN. SHEAR VALUES
WILL BE ON THE DOWNSWING. THAT SAID...WE'LL STILL SEE ANOTHER CHANCE
OF SHOWER AND TSTM ACTIVITY BUT IT IS EXPECTED TO BE SUB SEVERE.

PCLDY SKIES TO RETURN WED NT AND THU WITH JUST A SLIGHT CHANCE OF
SHOWERS AND STORMS.

IN THE EXT FCST...ANOTHER SHORTWAVE IS STILL EXPECTED TO IMPACT OUR
AREA FRIDAY AND SATURDAY. THIS COULD PROVIDE ANOTHER ROUND OF STRONG
STORMS FOR OUR AREA. THE SYSTEM IS RATHER SMALL IN AREAL COVERAGE
HOWEVER. I WILL THEREFORE KEEP POPS ON THE LOW SIDE.

SUNDAY THROUGH TUESDAY...UPPER RIDGING WILL ATTEMPT TO SPREAD OUT
WAY. TEMPS WILL WARM AND POPS WILL LOWER TO JUST A SLIGHT CHANCE.

ONE FINAL NOTE ABOUT THE SHORT TERM...WILL BEGIN TO CLEAR SOME OF
OUR WESTERN COUNTIES NOW FROM THE WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      66  81  64  84 /  70  60  20  20
CLARKSVILLE    64  79  62  83 /  60  50  20  20
CROSSVILLE     65  75  61  78 /  80  60  40  30
COLUMBIA       66  81  64  85 /  60  60  20  20
LAWRENCEBURG   66  81  63  85 /  60  60  40  30
WAVERLY        64  79  61  84 /  50  50  20  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TNZ023>025-
056>058-060-061-093>095.

&&

21
Hazardous weather outlook, Jun 10, 5:25 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
525 AM CDT TUE JUN 10 2014

TNZ005>011-026>034-059-062>066-075-077>080-111030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
525 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT.

NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
MIDDLE TENNESSEE TODAY INTO TONIGHT. SOME STORMS MAY BE STRONG OR
SEVERE...WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED
STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE
THUNDERSTORMS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

TNZ023>025-056>058-060-061-093>095-111030-
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-
WAYNE-LAWRENCE-GILES-
525 AM CDT TUE JUN 10 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST MIDDLE TENNESSEE
THROUGH TUESDAY EVENING.

NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
SOUTHWEST MIDDLE TENNESSEE TODAY INTO TONIGHT...WITH HEAVY
RAINFALL POSSIBLE AT TIMES. MUCH OF THIS AREA HAS SEEN 6 TO 12
INCHES OF RAIN SO FAR IN JUNE...AND AN ADDITIONAL 2 TO 3 INCHES
OF RAIN IS POSSIBLE TODAY INTO TONIGHT. THIS RAINFALL FALLING ON
ALREADY SATURATED GROUND MAY RESULT IN MORE FLASH FLOODING.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY BE
STRONG OR SEVERE...WITH DAMAGING WINDS THE MAIN THREAT.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED
STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE
THUNDERSTORMS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

55

In the hours before

Special weather statement, Jun 10, 1:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT TUE JUN 10 2014

TNZ028-030>032-064-101930-
DE KALB-JACKSON-PUTNAM-SMITH-WILSON-
155 PM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...JACKSON...PUTNAM...
SMITH AND WILSON COUNTIES...

AT 149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GORDONSVILLE...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HICKMAN...GORDONSVILLE...SOUTH
CARTHAGE...CARTHAGE AND GRANVILLE.

TORRENTIAL RAINFALL CAUSING PONDING OF WATER ON ROADWAYS...AND WINDS
OF 45 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3619 8568 3596 8602 3596 8604 3615 8619
      3642 8589 3642 8588

AL
Special weather statement, Jun 10, 2:04 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
204 PM CDT TUE JUN 10 2014

TNZ010-011-033-101930-
CLAY-OVERTON-PICKETT-
204 PM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...OVERTON AND PICKETT
COUNTIES...

AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LIVINGSTON...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DALE HOLLOW LAKE...WOLF RIVER
DOCK...BYRDSTOWN AND HUNTERSVILLE.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3663 8509 3662 8508 3640 8526 3648 8545
      3663 8539 3663 8530 3663 8511

AL
Local storm report, Jun 10, 2:07 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
207 PM CDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TSTM WND DMG     LIBERTY                 36.00N  85.98W
06/10/2014                   DE KALB            TN   EMERGENCY MNGR

            MULTIPLE TREES DOWNED

&&

EVENT NUMBER OHX1400416

UNGER
Local storm report, Jun 10, 2:09 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             LIBERTY                 36.00N  85.98W
06/10/2014  M0.75 INCH       DE KALB            TN   EMERGENCY MNGR

&&

EVENT NUMBER OHX1400417

UNGER
Special weather statement, Jun 10, 2:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
233 PM CDT TUE JUN 10 2014

TNZ032-064-065-078-102000-
DE KALB-PUTNAM-WARREN-WHITE-
233 PM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...PUTNAM...WARREN AND
WHITE COUNTIES...

AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GORDONSVILLE TO
MCMINNVILLE...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CENTER HILL LAKE...SMITHVILLE...
EDGAR EVANS STATE PARK...GREEN HILL...BAXTER...BURGESS FALLS STATE
PARK...BAKERS CROSSROADS...HAMPTONS CROSSROADS...COOKEVILLE AND
SPARTA.

THESE STORMS ARE EXHIBITING FREQUENT CLOUD TO GROUND LIGHTNING. SEEK
SHELTER IMMEDIATELY IF OUTDOORS. DO NOT TAKE SHELTER UNDER A TREE OR
OTHER TALL OBJECT IF YOU ARE OUT IN THE OPEN. IF THUNDER ROARS...GO
INDOORS.

ADDITIONALLY...WINDS 40 TO 50 MPH ARE POSSIBLE WITH VERY HEAVY
RAINFALL.

LAT...LON 3627 8546 3587 8547 3576 8587 3612 8585
      3623 8557 3622 8556 3623 8556

TB12
Special weather statement, Jun 10, 2:46 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 PM CDT TUE JUN 10 2014

TNZ010-011-033-102030-
CLAY-OVERTON-PICKETT-
246 PM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...OVERTON AND PICKETT
COUNTIES...

AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LIVINGSTON...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE STANDING STONE STATE PARK...
LIVINGSTON...WOLF RIVER DOCK...BYRDSTOWN AND HUNTERSVILLE.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3663 8507 3656 8507 3641 8516 3626 8545
      3630 8546 3630 8548 3641 8550 3663 8524

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:17 PM CDTSpecial Weather StatementOHXPerry43 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXWayne39 min
Jun 9, 8:31 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Perry, Wayne44 min
Jun 9, 8:58 PM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more32 min
Jun 9, 9:21 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Hickman, Marshall, Maury, Williamson39 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more27 min
Jun 9, 9:50 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Montgomery, Stewart40 min
Jun 9, 10:03 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Williamson42 min
Jun 9, 10:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more31 min
Jun 9, 10:43 PM CDTSpecial Weather StatementOHXDavidson, Robertson, Sumner47 min
Jun 10, 10:00 AM CDTSpecial Weather StatementOHXHumphreys, Perry30 min
Jun 10, 10:28 AM CDTRiver Flood AdvisoryOHXPerry59 hr
Jun 10, 11:10 AM CDTSpecial Weather StatementOHXHickman, Lewis50 min
Jun 10, 11:22 AM CDTSpecial Weather StatementOHXBedford38 min
Jun 10, 11:42 AM CDTSevere Thunderstorm WarningOHXCannon, Rutherford33 min
Jun 10, 12:15 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Smith, Wilson45 min
Jun 10, 12:27 PM CDTTornado WarningOHXDeKalb33 min
Jun 10, 12:48 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith42 min
Jun 10, 1:25 PM CDTSpecial Weather StatementOHXCannon, Coffee65 min
Jun 10, 1:36 PM CDTSpecial Weather StatementOHXOverton24 min
Jun 10, 1:55 PM CDTSpecial Weather StatementOHXSmith35 min
Jun 10, 2:04 PM CDTSpecial Weather StatementOHXPickett26 min
Jun 10, 2:06 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith39 min
Jun 10, 2:13 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett32 min
Jun 10, 2:19 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Grundy, Warren41 min
Jun 10, 2:33 PM CDTSpecial Weather StatementOHXDeKalb, Putnam27 min
Jun 10, 2:35 PM CDTSevere Thunderstorm WarningOHXClay40 min
Jun 10, 2:46 PM CDTSpecial Weather StatementOHXPickett44 min
Jun 10, 2:47 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White43 min
Jun 10, 3:17 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White43 min
Jun 10, 3:56 PM CDTSevere Thunderstorm WarningOHXFentress, Pickett19 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.